# SDR DALA2025041702992

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,405 hours, 29,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0912207) CRACK OF 1.150IN ON INNER CORNER RADIUS OF NO. 1 LH WINDOW FRAME. NO. 1 LH WINDOW FRAME WAS REPAIRED PER ERA 619132-14ADTR REV.A.
